MAUDE Adverse Event Report: KANEKA CORPORATION OSAKA PLANT TERUMO R2P METACROSS RX PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

KANEKA CORPORATION OSAKA PLANT TERUMO R2P METACROSS RX PTA BALLOON DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number R2P METACROSS RX 5.0-200
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During planned angiogram and intervention balloon fractured off.Attempts were made by dr (b)(6) to retrieve the product.Unable to retrieve.Called (b)(6).Pt taken to operating room for retrieval of foreign body with admission to icu.Fda safety report id# (b)(4).

Brand Name
TERUMO R2P METACROSS RX PTA BALLOON DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
KANEKA CORPORATION OSAKA PLANT
MDR Report Key9145724
Report NumberMW5090149
Device Sequence Number2383560
Product Code LIT
UDI-Device Identifier04540778167117
UDI-Public(01)04540778167117(17)220331(10)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberR2P METACROSS RX 5.0-200
Device Catalogue NumberBD-P50200ER
Device Lot NumberSP049083
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age62 YR